# SDR DALA2017100507314

- Difficulty date: October 3, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 116,427 hours, 14,565 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR HANGING FROM L5 DOOR.   ON INSPECTION, FOUND THE FWD GIRT LOCK ASSY MISSING.  INSTALLED A SERVICEABLE LOCK ASSY AND INSTALLED GIRT BAR IAW JIC 2560-9901-5L. ALL CHECKED GOOD. ACFT OK FOR SERVICE.
